Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 81, NWS Wakefield, VA

September 7, 2021

NWS Wakefield, VA issued this small craft advisory at Sep 7, 2021, 3:03 AM EDT. It took effect at Sep 7, 2021, 6:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2021, 3:03 AM EDT (07:03 UTC)
In effect from
Sep 7, 2021, 6:00 PM EDT
Expired
Sep 8, 2021, 3:11 AM EDT
In force
9 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

542 
WHUS71 KAKQ 070703
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
303 AM EDT Tue Sep 7 2021

ANZ630-631-071515-
/O.NEW.KAKQ.SC.Y.0081.210907T2200Z-210908T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
303 AM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EDT WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 6 PM this evening to 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
153 
WHUS71 KAKQ 071343
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
943 AM EDT Tue Sep 7 2021

ANZ630-631-072145-
/O.CON.KAKQ.SC.Y.0081.210907T2200Z-210908T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
943 AM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM EDT WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 6 PM this evening to 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
938 
WHUS71 KAKQ 071936
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
336 PM EDT Tue Sep 7 2021

ANZ650-652-654-080345-
/O.NEW.KAKQ.SC.Y.0082.210908T2000Z-210909T1100Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
336 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft expected.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm, Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm and Coastal waters from Parramore Island 
  to Cape Charles Light VA out 20 nm.

* WHEN...From 4 PM Wednesday to 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-080345-
/O.NEW.KAKQ.SC.Y.0082.210908T2300Z-210909T1100Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
336 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 7 AM EDT
THURSDAY...

* WHAT...Southwest winds 15 kt and seas 4 to 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 7 PM Wednesday to 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-631-080345-
/O.CON.KAKQ.SC.Y.0081.210907T2200Z-210908T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
336 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
546 
WHUS71 KAKQ 072255
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
655 PM EDT Tue Sep 7 2021

ANZ630-631-080700-
/O.CON.KAKQ.SC.Y.0081.000000T0000Z-210908T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
655 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-080700-
/O.CON.KAKQ.SC.Y.0082.210908T2000Z-210909T1100Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
655 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
7 AM EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 4 PM Wednesday to 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-080700-
/O.CON.KAKQ.SC.Y.0082.210908T2300Z-210909T1100Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
655 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO
7 AM EDT THURSDAY...

* WHAT...Southwest winds 15 kt and seas 4 to 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 7 PM Wednesday to 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
408 
WHUS71 KAKQ 080155
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
955 PM EDT Tue Sep 7 2021

ANZ630-631-080800-
/O.CON.KAKQ.SC.Y.0081.000000T0000Z-210908T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
955 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-081000-
/O.CON.KAKQ.SC.Y.0082.210908T2000Z-210909T1100Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
955 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
7 AM EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 4 PM Wednesday to 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-081000-
/O.CON.KAKQ.SC.Y.0082.210908T2300Z-210909T1100Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
955 PM EDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO
7 AM EDT THURSDAY...

* WHAT...Southwest winds 15 kt and seas 4 to 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 7 PM Wednesday to 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
309 
WHUS71 KAKQ 080711
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
311 AM EDT Wed Sep 8 2021

ANZ630-631-081515-
/O.CAN.KAKQ.SC.Y.0081.000000T0000Z-210908T0800Z/
/O.EXB.KAKQ.SC.Y.0082.210908T1700Z-210909T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
311 AM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 1 PM this afternoon to 4 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-081515-
/O.EXT.KAKQ.SC.Y.0082.210908T2000Z-210910T1000Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
311 AM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM EDT FRIDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected. Winds become northwest on Thursday. 

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 4 PM this afternoon to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-081515-
/O.EXT.KAKQ.SC.Y.0082.210908T2300Z-210910T1000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
311 AM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
6 AM EDT FRIDAY...

* WHAT...South winds 15 kt and seas 4 to 6 ft expected. Winds 
  become northwest on Thursday.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 7 PM this evening to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:00 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 7, 2:00 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
200 AM EDT Tue Sep 7 2021

.SYNOPSIS...
A weakening cold front slides south of the region through tonight.
High pressure returns across the area for midweek, before a
second, stronger front crosses the area Wednesday night into
Thursday morning.

&&

.NEAR TERM /THROUGH TODAY/...
As of 820 PM EDT Monday...

The latest analysis reveals strong low pressure over Atlantic
Canada with a cold front extending SW off the New England
coast. Locally, a weaker sfc front has pushed S of the Albemarle
Sound early this evening with sfc high pressure settling into
the region. Skies have become mostly clear over all but portions
of NE NC near the Albemarle Sound. Temperatures are mostly
ranging from the mid/upper 60s to lower 70s, but there is the
typical variability given the light flow (Louisa already into
the lower 60s with some mid 70s at ECG/EDE).

Have added patchy fog to portions of interior SE VA/south
central VA/NE NC after 06Z with sfc high pressure over the area
and slightly higher residual low level moisture. Lows will range
from the mid/upper 50s to around 60F over much of the Piedmont
and northern zones to the mid 60s/around 70F near the coast in
SE VA/NE NC.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
As of 330 PM EDT Monday...

High pressure builds into the area through Tuesday, as the
weakening front stalls well south/southwest of the local area.
Mostly sunny and warmer Tuesday with highs in the mid to upper
80s. Expect sctd showers/tstms to fire along the front to our
south over the Carolinas Tue aftn/evening. Will need to watch
for an isolated shower or storm over our far SE areas from
leftover convection Tue night. Otherwise, mostly clear to partly
cloudy and mild Tue night with lows ranging from the mid 60s to
lower 70s.

A mid-upper trough drops across the Great Lakes Wed into
Thursday, sending a stronger sfc cold front toward the area on
Wednesday, before eventually crossing the area early on
Thursday. This will be a stronger upper wave, and looks to
provide ample forcing to yield sct showers and perhaps a few
tstms. Overall, model guidance is slightly slower with the
front, with the 12z/ECMWF slowest/strongest per its bias. That
said, all models show the trough digging farther into the
northern/central plains states on Wed than previously modeled,
which in turn slows highest rain chances farther out into time
over the local area. However, moisture streaming north into the
area, along with shortwave energy drifting northeast from the
Carolinas do continue to argue for at least chance PoPs on Wed
aftn and night, highest across the coastal plain (I-95 on
east). Have set up 30-50% PoP during this time frame for sct
showers and tstms. Very warm and humid Wed ahead of the front
with highs in the mid 80s to near 90. Lows Wed night will range
from the mid 60s to lower 70s.

Front looks to push across the area late Wed night into Thursday
morning, likely becoming hung up a bit on Thu across the SE
before getting shunted farther south by the trailing upper
trough axis. Until the front pushes farther out to sea during
Thu. Maintained thunder wording ahead of the front with modest
instability in place across the local area Wed night, and into
Thu for eastern half of the area. Strong to severe storms appear
unlikely Wed given less than favorable non-diurnal timing. In
either event, thinking is that locally heavy rainfall will be
primary threat with PWs climbing up over 2" with warm cloud
depth exceeding 12-13 kft AGL. Highs on Thu will mainly be in
the lower 80s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 330 PM EDT Monday...

High pressure builds in from the NNW for Thu night through next
weekend, bringing (seasonable) cooler, drier conditions and a
stellar weekend weatherwise across the Mid-Atlantic region. Lows
mainly in the upper 50s to mid 60s Thu night and Fri night, and
ranging through the 60s Sat night. Highs will be in the upper
70s to lower 80s Fri, in the lower to mid 80s Sat, and in the
mid to upper 80s Sun/Mon.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As of 200 AM EDT Tuesday...

Weak high pressure is building across the region as of 06z. The
sky is clear aside from a few bands of mid clouds around 8kft.
Shallow ground fog has developed at PHF/ECG, and this will
produce occasional IFR/LIFR vsby through 10-11z. High pressure
will slide offshore by this afternoon. Mostly sunny today with a
S wind of 8-10kt developing at RIC/SBY/PHF, and locally ESE at
ORF/ECG. Mostly clear this evening, with increasing clouds late
as high pressure moves farther offshore and a trough of low
pressure approaches from the W. A light S to SW wind is expected
tonight.

Scattered showers/tstms will affect the region Wednesday
afternoon, with showers continuing into Wednesday night and
Thursday morning ahead of a stronger cold front. This will
bring the potential for periodic flight restrictions. Drier
conditions are expected Thursday night through Saturday.

&&

.MARINE...
As of 345 PM EDT Monday...

This afternoon, a weak cold front has now dropped southeast of the
local waters with generally N to NW winds around 5 to 10 knots. Seas
are around 1 to 2 feet, while waves in the Bay are around 1 foot.
Weak high pressure builds across the area this evening through
tonight and slides offshore by tomorrow afternoon. Light and
variable winds are expected tonight with the high building over the
waters.

Winds become S to SE by Thursday afternoon and increase to around 10
to 15 knots as the high slides offshore. Still looking at the
potential for some marginal Small Craft Advisory conditions,
mainly for the Chesapeake Bay, as we head into the later Tuesday
evening into Tuesday night timeframe. Local wind probs have
around a 50 to 70% chance for sustained winds of 18 knots over
the northern Bay from around 00z until about 06z Wed. S winds
diminish somewhat during the morning hours on Wednesday, but
will likely linger around 10 to 15 knots (15 to 20 knots coastal
waters) for much of the day. A cold front is expected to cross
the waters on Thursday with winds become N to NW in its wake.
High pressure builds in from the NW Thursday night into Friday
and becomes centered over the region for the weekend.

Seas are generally expected to remain around 2 feet into tomorrow,
and then potentially build to 4-6ft Wednesday through Friday
(highest out near 20nm) due to swell from distant Hurricane Larry.
This swell is expected to have periods ~15 sec, which will likely
result in a moderate rip current risk as Tuesday, and potentially a
high rip current risk Wednesday through Friday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MAM
NEAR TERM...LKB/MAM
SHORT TERM...MAM
LONG TERM...MAM
AVIATION...AJZ
MARINE...AJB/AJZ
Hazardous weather outlook, Sep 6, 3:50 PM EDT, 11 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
350 PM EDT Mon Sep 6 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-072000-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
350 PM EDT Mon Sep 6 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-072000-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
350 PM EDT Mon Sep 6 2021

...MODERATE RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Moderate to high rip risk will remain possible from midweek
through the weekend due to increased swells and periods.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:36 PM EDTSmall Craft AdvisoryAKQ4 days
Sep 7, 3:33 PM EDTCoastal Flood StatementAKQDorchester12 hr

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.